RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 1, Pages 24–43 (Mi mais46)  

This article is cited in 10 scientific papers (total in 10 papers)

On a certain relation for the minimal norm of an interpolational projection

M. V. Nevskij

P. G. Demidov Yaroslavl State University

Abstract: We analyse some relations for the minimal $C$-norm of a projection dealing with the linear interpolation on the cube $[0,1]^n$ and a certain geometrical characteristic of $Q_n$.

Keywords: functions of $n$ variables, linear interpolation, projection, minimal norm.

Full text: PDF file (309 kB)
References: PDF file   HTML file
UDC: 517.51+514.17
Received: 10.01.2009

Citation: M. V. Nevskij, “On a certain relation for the minimal norm of an interpolational projection”, Model. Anal. Inform. Sist., 16:1 (2009), 24–43

Citation in format AMSBIB
\Bibitem{Nev09}
\by M.~V.~Nevskij
\paper On a certain relation for the minimal norm of an interpolational projection
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 1
\pages 24--43
\mathnet{http://mi.mathnet.ru/mais46}


Linking options:
  • http://mi.mathnet.ru/eng/mais46
  • http://mi.mathnet.ru/eng/mais/v16/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Nevskij, “On a Property of $n$-Dimensional Simplices”, Math. Notes, 87:4 (2010), 543–555  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. M. V. Nevskii, “Geometricheskie otsenki v polinomialnoi interpolyatsii”, Model. i analiz inform. sistem, 18:1 (2011), 142–148  mathnet
    3. M. V. Nevskii, “O geometricheskikh kharakteristikakh $n$-mernogo simpleksa”, Model. i analiz inform. sistem, 18:2 (2011), 52–64  mathnet
    4. M. V. Nevskii, “O nekotorykh rezultatakh po geometrii vypuklykh tel i ikh prilozheniyakh”, Model. i analiz inform. sistem, 19:3 (2012), 113–123  mathnet
    5. M. V. Nevskii, A. Yu. Ukhalov, “O chislovykh kharakteristikakh simpleksa i ikh otsenkakh”, Model. i analiz inform. sistem, 23:5 (2016), 603–619  mathnet  crossref  mathscinet  elib
    6. M. V. Nevskii, A. Yu. Ukhalov, “Novye otsenki chislovykh velichin, svyazannykh s simpleksom”, Model. i analiz inform. sistem, 24:1 (2017), 94–110  mathnet  crossref  mathscinet  elib
    7. M. V. Nevskii, A. Yu. Ukhalov, “Ob $n$-mernykh simpleksakh, udovletvoryayuschikh vklyucheniyam $S\subset [0,1]^n\subset nS$”, Model. i analiz inform. sistem, 24:5 (2017), 578–595  mathnet  crossref  elib
    8. M. V. Nevskii, A. Yu. Ukhalov, “O minimalnom koeffitsiente pogloscheniya dlya $n$-mernogo simpleksa”, Model. i analiz inform. sistem, 25:1 (2018), 140–150  mathnet  crossref  elib
    9. M. V. Nevskii, A. Yu. Ukhalov, “Ob optimalnoi interpolyatsii lineinymi funktsiyami na $n$-mernom kube”, Model. i analiz inform. sistem, 25:3 (2018), 291–311  mathnet  crossref  elib
    10. M. V. Nevskii, “O nekotorykh zadachakh dlya simpleksa i shara v ${\mathbb R}^n$”, Model. i analiz inform. sistem, 25:6 (2018), 680–691  mathnet  crossref
  • Моделирование и анализ информационных систем
    Number of views:
    This page:290
    Full text:76
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020